See Alike in...

Alike App

Browser

Rory_

430d

So, I have Hyperhidrosis and have done since I was perhaps 14, thanks to the negative side-effect from an anti-psychotic medication I was on for a while- but am no longer taking/nor have I for over 6 years. This specific medication was so damaging to my body in more ways than one, but luckily for me overtime most have went back to somewhat normal. Well, apart from my body’s ability to manage temperature and the absolute bane of my life which is the mass sweating. It doesn’t matter if it’s -30 outside, I will still be sweating something chronic (whether I feel too hot myself or not) as if I just beat no other than Usain Bolt himself in a sprinting race. It ruins my self confidence entirely. I mainly get it along my hairline, neck and scalp, which means I’m usually left with streams of sweat running all over my face and my hair appears to be sodden. I don’t mean to sound dramatic- but this ruins my life. I dislike going clubbing with friends because I know my body will start to pour with sweat within 10 mins of being there. It also makes me avoid leaving the house unless there’s a dire need because I just know I’ll be soaked in sweat. It’s gross and off putting to me, never mind anyone else. Ugh. I’ve been to the GP several times over this complaint and was firstly given a facial antiperspirant- which did nothing at all but cause itchy rashes on my face. Then every time after that, they’ve claimed to be happy to give me meds yet… months later? Nothing. No meds. No follow up. This will now be the eighth time I’ve had to make an appointment to chase them. I’m exhausted, stressed and above all- depressed over it all. Does anyone else have this condition and know any tips/hacks to combat it? I’m at my wits end here.

    • Akivaeh

      428d

      Good evening, sorry to hear this. I went to the top doctor in London and he gave me a so many different medications but the one I found that worked is called oxybyutin hydrochloride which is used for other problems but one of its side affects is it drys up your body meaning for 4-8hrs you don’t sweat at all. Your recommended to take 2 of the tablets although I’ve been told to take 3.

      • Rory_

        428d

        @Akivaeh Thank you for this. I’ll try make an appointment and suggest this specific medication to my GP.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion